Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Throat infection with red rashes, ear irritation on eating sour food, on Levocetrizine. Can I take it twice a day?

Hello doctor when ever i eat any food which is sour in taste then i develop throat infection in the form of red rashes which give difficulty in swallowing food,eventually i get irritation in ears and immediately develop heavy cold in a day and at that night my nose becomes completely block, moreover if i continue eating food avoiding sour foods then also my throat pains. I am having this problm for about 12 yrs, earlier it was not so frequent but now it has become frequent. Moreover i also took medicines as i had some intestine infection before 1 year and now i avoid taking medicines as i am not able to digest milk n heavy foods. My doctor has prescribed me Levoctrizine so i want 2 ask will it be oki 2 take dis medicine twice in a day.If yes how long should i take dis medicine?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Welcome to health care magic forum.

Throat infection along with ear irritation while eating sour food may occur due to-Oral submucous fibrosis.

Steroids are usually indicated in such cases.

Levocetirizine is usually administered antihistaminic drug which appears to produce fewer side effects.

It is effective at half the dose.

Hope this helps.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor